# SDR FDEA201002120415

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65175165
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LT LOWER TORQUE BOX, SUPPORT ANGLE IS CRACKED AT RIVET, BS 1250.  REMOVED SUPPORT ANGLE FROM AFT AIRSTAIR LT LOWER TORQUE BOX AT BS 1250 IAW SRM, REV 102, 51-30-2. FABRICATED SUPPORT ANGLE IAW DWG NR 65-17516 AND BAC 1517-1457. INSTALLED SUPPORT ANGLE IAW SRM 51-30-2 AND DWG NR 65-17516.
